ACLS Megacode 2: BradycardiaHurry, don’t let time run out!Sorry, time is up!0 Hours 0 Minutes 0 SecondsStep 1 of 714%A 72-year-old male presents to the emergency department with new onset altered mental status.His wife states he complained of dizziness in the morning, but has subsequently become more confused throughout the day.VS: 98.6 F / BP 84/58 / HR 44 / RR 18 / SaO2 90%On exam, the man is oriented to person and place only. Cardiovascular exam reveals a slow rhythm with occasional skipped beats. No murmurs, rubs or gallops are appreciated. Distal pulses are weak. Lungs are clear to auscultation bilaterally. No pedal edema.A 12-lead EKG reveals a gradually progressive prolongation of the PR interval leading up to a blocked sinus impulse. 1. What type of arrhythmia is this patient experiencing?*Second-degree, Mobitz type II AV blockThird degree AV blockSecond-degree, Mobitz type I AV blockFirst-degree AV block It is determined the patient has Mobitz type I second degree AV block.2. Given the patient’s elevated respiratory rate and an SaO2 of 90%, what is an initial appropriate step in management?*Endotracheal intubationInitiate BiPAPInitiate CPAP2L of O2 via nasal cannula The patient’s wife confirms he does not take any anti-hypertensives that may affect the AV node. Bilateral IV access has been obtained.3. What medication can be given as initial therapy in this patient?*5 mg bolus IV atropine5 mg bolus norepinephrine0.5 mg bolus norepinephrine0.5 mg bolus IV atropine A 0.5 mg IV bolus of atropine is delivered.On EKG, his heart rate remains around 45 bpm. The patient’s clinical status is unchanged.4. While other interventions are prepared, at what dose and frequency can Atropine be delivered after the initial dose?*1.0 mg IV every 3-5 minutes0.5 mg IV every 1-2 minutes0.5 mg IV every 3-5 minutes1.0 mg IV every 1-2 minutes A second dose of 0.5 mg Atropine is delivered intravenously after 3 minutes.Heart rate increases transiently to 58, but decreases back into the low 40s shortly after.5. The next best step is?*Synchronized cardioversionDefibrillationTranscutaneous cardiac pacingExtracorporeal membrane oxygenation Transcutaneous pacing is initiated, without improvement in the patient’s vitals or symptoms.6. If transcutaneous pacing is unavailable or ineffective, which medication can be used as an alternative next best step?*Vasopressin infusion at 2-10 μg/minEpinephrine infusion at 2-10 μg/minNorepinephrine infusion at 2-10 μg/minDobutamine infusion at 2-10 μg/min An epinephrine infusion is started at 3 μg/min.There is mild improvement in the patient’s vitals, however he remains symptomatic. Cardiology consult has been called.7. The next step is?*Prepare for cardiac catheterizationPlacement of patient on heart transplant listContinue transcutaneous pacingPrepare for transvenous pacing This iframe contains the logic required to handle Ajax powered Gravity Forms.